Just a thought buddy......Keep me updated.
Missed ya, BEG
Beg's explanation sounds most plausible. Did they do a microscopic on these little things? A microscopic would yield useful information.
But - I was wondering if you've been eating nuts or such?? I know that after I've eaten a LOT of nuts, I see tiny specs in my bag.
fyi...don't swallow gum anymore either. It won't take 7 years to pass through, like the old wives tale says, but it will stick to the inside of your wafer & pouch & anything else. Even if you have ileo/high-accid output.
Thank you so much for this posting.
I too get little white bits but they don't bother me as I know that mine are the inside of chewed up 'nuts'. However, your post holds much more significance than simply the observation of white particles and it has motivated me to pen a verse on the subject.
I've put it in a blog because I have found it too difficult to write verse in these reply sections
The blog is 'My colour-full rag-tag bag'.
I hope you like it.
seseme' seeds from Hamburger buns, Poppy seeds from caseroles, strawberry seeds,
watermelon seeds, tomatoe seeds, and okra seeds.
Let us know whent the doc gets through with his evaluation.
Sometimes I get what looks like ball-shaped liquid collections of white stuff 1/4 to 1/2 the size of a dime in my liquid output - when I eat very little. I think this is from my TPN - the lipids or fat content.
I imagine these are present when I eat too, but are just not as visible.
I have the same problem. After a lot of tests and a second surgery, I found mine were dried paste that got into the bag.
•DA: Delayed Absorption
•DR: Delayed Release
•EC: Enteric Coated
•ER: Enteric Release
•GC: Granules within Capsules
•SR: Slow Release
•SSR: Sustained Release
You might want to check your medications
I should add that at the beginning I thought it was air in the mix and come to think of it that is another reason, the why part is the tricky one.
I too have had foam in my pouch along with massive air. I believe it is caused from an over abundance of yeast. Have you been on any antibiotics lately or Prednisone? You may want to try a probiotic supplement to help restore the natural balance in your system. Hope this helps.